Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Leonida Tonelli
Title: Fondamenti di Calcolo delle Variazioni
Additional book information: Bologna, Zanichelli. Vol. 1, 7+406 pp., 1921, 55 Lire; vol. 2, 8+660 pp., 1923, 80 Lire.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 32 (1926), 381-386
DOI: https://doi.org/10.1090/S0002-9904-1926-04231-2